# SDR VNAA2011071800020

- Difficulty date: July 13, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 16,941 hours, 17,607 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2534
- Condition: Failed
- Location: Te Flap
- Part time: 4,153 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILURE DURING APPROACH FLAPS SELECTED FROM 0-08 WHEN FAILURE OCCURED SPEED WAS 190 IAS, ALT 6000 FT.  CREW ELECTED TO DIVERT TO CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS ON THE BRAKE AND POSITION SENSOR.  AIRCRAFT WAS RELEASED FOR SERVICE.
